# SDR 98ZZZM131

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 1326-1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT LOWER PART NR 1 LEFT TRACK SHOWS LEVEL 2 CORROSION FROM STATION 1326 TO STATION 1360.  REMOVED AND REPLACED NR 1 LEFT TRACK AT AFFECTED AREA AS PER SRM 53-3-7.  (M)
